# SDR CALA9801737

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN NR 3 SLAT LOWER ATTACH ANGLE FOR PANELS AT ACTUATOR ATTACH AREA.  THE CRACK WAS ROUTED OUT.  AN ANGLE DOUBLER WAS INSTALLED IAW SRM 51-40-4, FIGURE 3.
